With a side of…

The weekly Taxol is better than the tri-weekly AC chemotherapy, but the side effects are getting worse with each treatment.  After playdate this morning, I spent the rest of the day sick in bed.  My chest is heavy and aching, my upper chest/shoulder wracked with pain, my energy sapped, my appetite gone, my nose keeps bleeding, and there are some not-so-pleasant digestive-related side effects to cope with as well.  I’m going to have to call the nurse tomorrow for some help managing these side effects if they don’t get better overnight.

21 Responses to With a side of…

  1. Veronica says:

    Oh no! That’s horrid. I really hope you feel better tomorrow.

  2. I’m sure there must be something the nurse can give you to help… Hoping tomorrow will bring relief, and be a brighter day.

    Just keep visualizing that tumour shrinking and shrinking… Man, what an ass-kicking you and that Taxol are dishing out!!

    Love you, Whymommy… xo CGF

  3. Oh no. I hope tomorrow finds you feeling much better.

  4. Linda Sue says:

    So sorry – so very sorry that your body is getting so many side effects of the chemo all at once. Don’t wait too long to call for help – there is NO good obtained from more suffering than the minimum. Bless you dear lovely young woman –

  5. McBloggy says:

    I’m sorry you aren’t feeling well. That sucks. It’s not fair. I’m throwing a fit for you (I enjoy a good excuse to behave badly). My thoughts are with you.

  6. whymommy says:

    Thank you. I’m here. I’m here. I’m searching the net for help with the cramping and digestive crap … probably useless, but it makes me feel proactive in some small way. It hurts so much not to be able to do anything about it….

  7. Oh, honey, I’m sorry. I hope you get some advice soon on how to manage this.

  8. WorksForMom says:

    I’m sorry too. I hope you feel better soon or get some meds to help… Hang in there WM.

  9. Stimey says:

    Ugh. I’m so sorry to hear this. Hopefully as bad as it’s making you feel, it’s making your cancer feel worse. Thinking of you!

  10. Mae again says:

    Sending good thoughts your way as well.

  11. Ally says:

    Oh, WM, I’m sorry to hear this. I hope you’re able to find some way to manage these side effects. You’re in my prayers tonight!

  12. Mrs. Chicken says:

    Thinking of you and praying for you, too.

  13. KillerBoob says:

    Oh WM, I am sorry to hear you are suffering (and I’m reminded of my post about feeling “guilty” to my body during chemo!). But November is here, another month gone to countdown to surgery. Me thinks you deserve a massage (once or twice I indulged to find it soothed me during the worst days of chemo). Remember, one day this WILL be over, nothing but a distant memory!

  14. Kim Klein says:

    I’m thinking about you and hoping today is better. My Taxol side-effects seem to be cumulative, as well.

  15. canape says:

    I’d come hold your hair back for you and get you the cool washrag if I could.

  16. ggirl says:

    Oh dear. May you be better soon.

  17. Hee, hee, you said “digestive crap”. Isn’t that redundant? Or maybe not? 😦

  18. whymommy says:

    Hee hee. Yup. There I go, baring my soul (and everything else) on the internet again. But the doctors at the ER gave me a nice little shot and some pills for the home game, and I’m better today.

    Thanks for being there for me!

  19. […] with maple and oak.  We have had a long and pleasant autumn in D.C. this year, and I have enjoyed almost every moment of […]

  20. […] No bone pain.  No neuropathy.  No chest pain.  Not even any side effects. […]

  21. […] Last October, WonderDaddy did something amazing.  He made reservations for us and our MOMS Club friends at a fantastic place this summer.  It was the kind of thing that we’ve never even done for ourselves, but he wanted to create something special for me to look forward to, as I lay in bed, sick from the chemo, and growing weary of the side effects.  […]

%d bloggers like this: